# SDR FDEA201507222289

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 960 hours, 28,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA7161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK ABOVE CTR WW AREA, THE FINGER DOUBLER IS BULGED WITH SIGNS OF CORROSION BETWEEN STATION 1501 & 1521, RBL 30.  REPAIRED CORRODED AREA IAW EA 8-5330-T0319219.  CLASSIFIED AS A MAJOR REPAIR.
